MAUDE Adverse Event Report: MINERVA SURGICAL, INC. GENESYS HTA PROCERVA PROCEDURE SET, SINGLE; ENDOMETRIAL ABLATION DEVICE

MINERVA SURGICAL, INC. GENESYS HTA PROCERVA PROCEDURE SET, SINGLE; ENDOMETRIAL ABLATION DEVICE
Catalog Number M006580210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a genesys hta ablation procedure was performed on a patient.A vaginal burn was noted on the patient.
 
Additional Manufacturer Narrative
The manufacturer attempted to contact the physician multiple times with no success.The manufacturer is unaware of any clinical outcome other than the vaginal burn.Due to the lack of response from the physician, no information is available on any additional clinical symptoms, what medical interventions were performed, and/or patient status.The ifu instructs the user to "during ablation, the saline temperature continues to rise until 90°c is reached, and the user must continuously: monitor the cervical seal for fluid loss and to confirm a tight cervical seal.Maintain a stable procedure sheath position throughout the procedure.Monitor the screen for fluid loss level.Warnings and cautions related to an event of this nature are included in the ifu for genesys hta, including but not limited to: the physician must maintain control of the procedure sheath (i.E., not hand off to another individual) for the duration of the treatment to avoid compromising the cervical seal.A compromise of the cervical seal could result in fluid leakage through the cervix, which could result in thermal injury to surrounding tissue.Do not place the procedure sheath tubing over the patient's leg or in contact with any part of the user's or patient's anatomy, as the tubing carries hot fluid and contact could result in thermal injury.The temperature of the tubing could be up to 55°c.Confirm that the vaginal speculum is an adequate size (width and length) to assure full separation of vaginal and vulvar tissue away from the procedure sheath, to avoid inadvertent thermal injury, and to provide visibility of the cervix.The temperature of the sheath at this location could be up to 65°c.Do not rest the procedure sheath on the vaginal speculum during the procedure.Leave the vaginal speculum in place throughout the procedure.

Brand Name
GENESYS HTA PROCERVA PROCEDURE SET, SINGLE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
rachel nankervis
4255 burton drive
santa clara, CA 95054
MDR Report Key22382892
Report Number3011011193-2025-00010
Device Sequence Number17917510
Product Code MNB
UDI-Device Identifier00850033976038
UDI-Public00850033976038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberM006580210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale